WoRMS banner

WoRMS RSS feed RSS
Add search provider Add provider
Twitter: Latest updates @WRMarineSpecies

WoRMS taxon details

Checked: verified by a taxonomic editorKebuita minuta Hartman, 1967 
AphiaID: 174640

Classification: Biota > Checked: verified by a taxonomic editorAnimalia (Kingdom) > Checked: verified by a taxonomic editorAnnelida (Phylum) > Checked: verified by a taxonomic editorPolychaeta (Class) > Checked: verified by a taxonomic editorSedentaria (Subclass) > Checked: verified by a taxonomic editorScolecida (Infraclass) > Checked: verified by a taxonomic editorScalibregmatidae (Family) > Checked: verified by a taxonomic editorKebuita (Genus)
Status Unaccepted: synonym, or anything that is not accepted unaccepted (superseded original combination)
Accepted name  Checked: verified by a taxonomic editorAxiokebuita minuta (Hartman, 1967)
Rank Species
Parent Checked: verified by a taxonomic editorKebuita Chamberlin, 1919 accepted as Checked: verified by a taxonomic editorAsclerocheilus Ashworth, 1901
Sources  original description Hartman, O. 1967. Polychaetous annelids collected by the USNS Eltanin and Staten Island cruises, chiefly from Antarctic Seas. Allan Hancock Monographs in Marine Biology, 2: 1-387. [details]

[show all]
Environment marine, brackish, fresh, terrestrial
Fossil range recent only
Links Unreviewed: has not been verified by a taxonomic editorTo Antarctic Invertebrates 
Unreviewed: has not been verified by a taxonomic editorTo Biodiversity Heritage Library (1 publication) 
Unreviewed: has not been verified by a taxonomic editorTo Encyclopedia of Life 
Unreviewed: has not been verified by a taxonomic editorTo USNM Invertebrate Zoology Annelid Collection 
Note 
From other sources
Unreviewed: has not been verified by a taxonomic editorType locality Antarctic Ocean, South Orkney Islands [details]
LSID urn:lsid:marinespecies.org:taxname:174640
Taxonomic
Edit history
 
Date   action   by
2005-07-14 08:59:00Z  created  Braeckman, Ulrike
2008-03-26 11:36:43Z  changed  Fauchald, Kristian
2013-05-23 11:29:26Z  changed  Gil, João
  
[Taxonomic tree] [Occurrence map] [Google] [Google scholar] [Google images]
  Citation: Gil, J. (2014). Kebuita minuta Hartman, 1967. In: Read, G.; Fauchald, K. (Ed.) (2014) World Polychaeta database. Accessed through: World Register of Marine Species at http://www.marinespecies.org/aphia.php?p=taxdetails&id=174640 on 2014-09-16
  Creative Commons License The webpage text is licensed under a Creative Commons Attribution 3.0 License